Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

July 26, 2012McKean County, Pennsylvania

NWS State College, PA issued this special weather statement at Jul 26, 2012, 4:04 AM EDT for McKean County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2012, 4:04 AM EDT (08:04 UTC)
Expired
Jul 26, 2012, 4:30 AM EDT
In force
26 min
Issued by
NWS State College, PA

County McKean County, PA

The radar

The Buffalo radar (KBUF), 112 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2457 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WWUS81 KCTP 260804
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
404 AM EDT THU JUL 26 2012

PAZ004-005-260830-
MCKEAN PA-WARREN PA-
404 AM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM WILL AFFECT MCKEAN AND NORTHEASTERN WARREN
COUNTIES...

AT 359 AM EDT...A STRONG THUNDERSTORM WAS 6 MILES SOUTHEAST OF
FREWSBURG...MOVING EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT MARSHBURG AND BRADFORD.

LAT...LON 4201 7845 4198 7830 4168 7852 4195 7931
      4200 7923

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 2:51 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 26, 2:51 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 AM EDT THU JUL 26 2012

.SYNOPSIS...
HOT AND HUMID CONDITIONS WILL RETURN TO CENTRAL PENNSYLVANIA AS A
WARM FRONT SURGES NORTHEAST ACROSS THE COMMONWEALTH EARLY TODAY. A
SLOW MOVING COLD FRONT APPROACHING THE LOWER GREAT LAKES WILL
COMBINE WITH HIGH INSTABILITY...RICH LEVEL MOISTURE AND STRONG
MID-LEVEL WINDS TO PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS
TODAY INTO TONIGHT.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
REGIONAL RADAR SHOWS QL-MCS CONTINUING TO ACCELERATE ESEWD ACRS
SRN ONT APPROACHING THE LWR GRT LKS AS OF 0630Z. THE HI RES MESO
MODELS...ALONG WITH LINEAR EXTRAPOLATION SHOW THIS ACTIVITY
EXPANDING/PERSISTING ESEWD INTO NRN PA AROUND 09Z. HAVE INCREASED
POPS ACRS THE NRN TIER EARLY THIS MORNING AS PCPN APPEARS LKLY
BEFORE SUNRISE. HOWEVER THE MAIN QUESTION IS WHETHER THE
CONVECTIVE SYSTEM WILL MAINTAIN INTENSITY AS IT ENCOUNTERS SOME
DRIER/STABLE AIR EAST OF THE WARM FNT NEAR THE PA/OH BORDER. IR
SATL INDICATES THE SW FLANK OF THE LINE MAY BE WEAKENING WHILE THE
NRN PORTION CONTINUES TO MAINTAIN CURRENT INTENSITY WITH CLOUD TOP
TEMPS AROUND -70C.

THE WARM FNT CONTINUES TO SURGE EWD THRU THE UPPER OH VLY BEHIND
30-40KT WSWLY LLJ PER REGIONAL UPSTREAM VWP/S. THE AIRMASS BEHIND
THE WARM FNT IS VERY MOIST AND UNSTABLE...AND IF THIS AIR CAN BE
ADVECTED EWD IN TIME TO PRECEDE THE MCS THAN THERE SHOULD BE AN
ISOLATED THREAT FOR DMGG WINDS/LG HAIL ON THE SW FLANK OF THE SYS.
THERE IS A 60 PCT PROBABILITY OF A WATCH IN NW PA ISSUANCE PER
SWOMCD #1597.

A CLUSTER OF SLIGHTLY ELEVATED STORMS IS ALSO FORMING ALONG THE
WARM FNT IN ERN OH APPROACHING THE WRN PA LINE. THESE STORMS HAVE
ALREADY REACHED SEVERE LIMITS WITH 50DBZ UP TO 40KFT CAPABLE OF
PRODUCING LG HAIL.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH 6 PM FRIDAY/...
SPC HAS A MDT RISK OF SVR TSRA TODAY.

CLUSTERS OF DISCRETE...SUPERCELL STRUCTURES OVER THE NW MTNS DURING
THE PREDAWN HOURS THURSDAY...MAY EVOLVE INTO A LARGER MCS/MCC ACROSS
CENTRAL PENN WITH SWATHS OF WIND DAMAGE /AND FREQUENT LIGHTNING/
BEING THE PRIMARY THREAT ACROSS CENTRAL PENN AND THE SUSQ VALLEY
DURING THE MID MORNING HOURS. 09Z SREF AND 12 GEFS BOTH HIGHLIGHT
THE EXTREMELY STRONG FORCING TRIGGERING THIS INITIAL ROUND OF
TSRA...AS A +3-5 ST DEVIATION WESTERLY 850 MB JET PUSHES ACROSS PENN
AND NEW YORK BETWEEN 08Z AND 14Z THURSDAY.

IN ADDITION...THE SREF/S 850 MB MOISTURE FLUX IS SO TO SAY..OFF THE
CHARTS DURING THE AFOREMENTIONED PERIOD OF INTEREST THURSDAY
MORNING...6 OR MORE STANDARD DEVIATIONS ABOVE NORMAL.

A BRIEF...FEW HOUR PERIOD OF MINIMAL CONVECTIVE ACTIVITY MAY OCCUR
BETWEEN 14-17Z AS COMPENSATING SUBSIDENCE OCCURS IN THE WAKE OF THE
MCS...BEFORE AREAS OF POTENTIALLY SEVERE TSRA FIRE DURING THE MID TO
LATE AFTERNOON HOURS.

ANOMALOUSLY HIGH 850 MB TEMPS OF 20-22C WILL COMBINE WITH A GUSTY
WSW SFC WIND AND ABUNDANT LATE MORNING - MID AFTERNOON SUN TO PUSH
TEMPS TO NEAR RECORD HIGHS WITH HEAT INDICES IN THE 90S ACROSS THE
MTNS...TO BETWEEN 100-104F IN THE SOUTHERN VALLEYS AND THROUGHOUT
MUCH OF THE LOWER TO MID SUSQ VALLEY. RECORDS FOR 7/26 ARE 100F IN
MDT...AND 98F IN KIPT.

A HEAT ADVISORY HAS BEEN POSTED FOR 16Z THU-00Z FRIDAY FOR NEARLY
THE SE HALF OF THE CWA.

THE SREF MEAN CAPES FOR THE AFTN RISE INTO THE 2000-2500J/KG RANGE -
ESP OVER THE NRN HALF OF THE AREA. WINDS WILL BE UNIDIRECTIONAL AT
THAT POINT AND 0-6KM BULK SHEAR AROUND 40KTS. THE SFC LOW PASSING
THROUGH NY STATE AND INTO NEW ENGLAND WILL TRY TO PUSH A SLIGHTLY
COOLER AIR MASS IN FROM THE NORTH. THIS WILL CREATE A GREAT FOCUS
FOR CONVECTION AND LITTLE CINH WILL ALLOW FOR SCT/NMRS TSRA IN THE
AFTN AND INTO THE EARLY PART OF THE NIGHT. HOWEVER...LACK OF HEATING
WILL MOST LIKELY DIMINISH/KILL THE DEEP CONVECTION WITH ONLY WEAK
CONVERGENCE PRESENT ALONG THE BOUNDARY...AND POOR INFLUX OF
ADDITIONAL MSTR FROM THE GULF.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SVR WX THREAT MAY PERSIST INTO THURS NIGHT BEFORE TRENDING WEAKER
TOWARD CLIMATOLOGICAL CONVECTIVE MINIMUM/EARLY FRI MORNING. THE
STRONGEST WLY 850MB WINDS AND LLVL MSTR WILL SHIFT EWD AND EXIT
SERN PA BTWN 12-15Z...ALONG WITH THE LEADING FRONTAL BOUNDARY.
OVERNIGHT MINS SHOULD BE VERY MILD AND LKLY STAY AOA 75F IN THE
HARRISBURG/YORK/LANCASTER METRO AREA.

UPPER TROF AXIS IS EXPECTED TO SHIFT EWD ACRS THE OH VLY INTO THE
CENTRAL APPALACHIANS ON FRIDAY. DESPITE WEAKER INSTABILITY/LOWER
DEWPOINTS...THERE IS A RELATIVELY LOW THREAT FOR SCT STG TO
PERHAPS SVR STORMS TO DEVELOP IN ADVANCE OF THE MID-UPPER TROF.
MODEST DEEP LYR SHEAR SUGGESTS SOME LOOSELY ORGANIZED CLUSTERS MAY
FORM...MAINLY OVR THE SRN 1/2 OF THE AREA WHERE SPC HAS DRAWN IN A
D3 CATEGORICAL SEE TEXT.

THE PERIOD FROM SAT-WED WILL FEATURE A NEARLY STAGNANT LG SCALE
PATTERN OVR THE LOWER 48...WITH TROUGHING OVER THE ERN U.S.
EXTENDING SWD FM HUDSON BAY UPPER LOW. THE MODELS AND ENSEMBLES
SHOW GOOD AGREEMENT ON THIS SYNOPTIC PATTERN. TEMPS SHOULD AVG
NEAR NORMAL INTO THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
WIDESPREAD VFR CONDS ACROSS CENTRAL PA AT 06Z. HOWEVER...TSRA
ASSOCIATED WITH AN APPROACHING WARM FRONT COULD POTENTIALLY AFFECT
PORTIONS OF THE AREA BTWN 09Z-13Z. UNCERTAINTY TOO HIGH TO MENTION
EXPLICITLY IN FCST AT THIS TIME. HOWEVER...UPSTREAM RADAR LOOP AND
LATEST MDL DATA SUGGEST BFD IS THE MOST LIKELY AIRFIELD TO
EXPERIENCE A GUSTY TSRA WITH REDUCED VSBYS THIS MORNING. STRONG SW
WINDS ALOFT...COMBINED WITH MUCH LIGHTER SFC WINDS...WILL LIKELY
RESULT IN A PERIOD OF LLWS AT MOST LOCATIONS EARLY THIS MORNING.

AS WARM FRONT PUSHES NORTH OF THE AREA BTWN 13Z-15Z...EXPECT
AN INCREASINGLY GUSTY SW SFC WIND AND DIMINISHING LLWS. BUFKIT
SOUNDINGS SUPPORT FREQUENT GUSTS LATER TODAY BTWN 20-25KTS.

BIG CONCERN THIS AFTN AND EVENING WILL BE THE POSSIBILITY OF
STRONG THUNDERSTORMS DEVELOPING AHEAD OF COLD FRONT PUSHING SE
ACROSS THE GRT LKS. ALTHOUGH VFR CONDS SHOULD PREDOMINATE OVER
THE AREA THIS AFTN...THERE IS A GOOD CHC FOR A BRIEF VIS/CIG
REDUCTION ACCOMPANYING A GUSTY TSRA. MOST LIKELY TIME FRAME FOR
TSRA WILL BE 18Z-00Z AT BFD AND BTWN 20Z-02Z AT IPT/UNV/AOO/JST.
MDT AND LNS COULD EXPERIENCE AN EVENING TSRA...ALTHOUGH CHANCES
NOT AS GREAT THERE.

OUTLOOK...
FRI...AM LOW CIGS POSSIBLE W MTNS. ISOLD PM TSRA IMPACTS POSSIBLE.
SAT...AM FOG POSSIBLE. ISOLD PM TSRA IMPACTS POSSIBLE.
SUN...AM FOG POSSIBLE.
MON...ISOLD PM TSRA IMPACTS POSSIBLE.

&&

.EQUIPMENT...
STATE COLLEGE RADAR HAS BEEN RETURNED TO SERVICE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
PAZ026>028-034>036-049>052-056-057-059-063>066.

&&

SYNOPSIS...LA CORTE/LAMBERT/STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...LAMBERT/STEINBUGL
LONG TERM...STEINBUGL
AVIATION...FITZGERALD
EQUIPMENT...STEINBUGL
Hazardous weather outlook, Jul 26, 2:28 AM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 AM EDT THU JUL 26 2012

PAZ004>006-010>012-017>019-024-025-033-037-041-042-045-046-053-058-
270630-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
COLUMBIA-SCHUYLKILL-
228 AM EDT THU JUL 26 2012

...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY INTO
TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA EARLY
TODAY...FOLLOWED BY AN APPROACHING COLD FRONT THAT WILL REACH THE
LOWER GREAT LAKES BY THIS EVENING.

A THUNDERSTORM COMPLEX DIVING SOUTHEAST ACROSS THE LOWER GREAT
LAKES MAY IMPACT THE NORTHERN MOUNTAINS EARLY THIS MORNING...WITH
AN ISOLATED THREAT OF DAMAGING WINDS AND LARGE HAIL.

THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO EVOLVE LATER THIS
AFTERNOON AND EVENING...WITH SCATTERED TO NUMEROUS SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
A FEW ISOLATED TORNADOES CANNOT BE RULED OUT ESPECIALLY OVER
NORTHEASTERN PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY
AFTERNOON MAINLY OVER SOUTH-CENTRAL PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ026>028-034>036-049>052-056-057-059-063>066-270630-
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
228 AM EDT THU JUL 26 2012

...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT...

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY INTO
TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA EARLY
TODAY...FOLLOWED BY AN APPROACHING COLD FRONT THAT WILL REACH THE
LOWER GREAT LAKES BY THIS EVENING.

THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO EVOLVE LATER THIS
AFTERNOON AND EVENING...WITH SCATTERED TO NUMEROUS SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
A FEW ISOLATED TORNADOES CANNOT BE RULED OUT ESPECIALLY OVER
NORTHEASTERN PENNSYLVANIA.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY
AFTERNOON MAINLY OVER SOUTH-CENTRAL PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MS

In the hours before

Special weather statement, Jul 26, 4:04 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
404 AM EDT THU JUL 26 2012

PAZ004-005-260830-
MCKEAN PA-WARREN PA-
404 AM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM WILL AFFECT MCKEAN AND NORTHEASTERN WARREN
COUNTIES...

AT 359 AM EDT...A STRONG THUNDERSTORM WAS 6 MILES SOUTHEAST OF
FREWSBURG...MOVING EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT MARSHBURG AND BRADFORD.

LAT...LON 4201 7845 4198 7830 4168 7852 4195 7931
      4200 7923

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:26 AM EDTSpecial Weather StatementCTPMcKean, Warren49 min
Jul 26, 5:03 AM EDTSpecial Weather StatementCTPBedford, Blair, Cambria, Somerset72 min
Jul 26, 5:10 AM EDTSpecial Weather StatementCTPClearfield35 min
Jul 26, 5:14 AM EDTSpecial Weather StatementCTPMcKean, Potter, Warren31 min
Jul 26, 5:43 AM EDTSpecial Weather StatementCTPCentre, Clearfield32 min
Jul 26, 5:46 AM EDTSpecial Weather StatementCTPCameron, Elk, Potter, Tioga29 min
Jul 26, 6:29 AM EDTSpecial Weather StatementCTPClinton, Lycoming, Montour, Union46 min
Jul 26, 6:33 AM EDTSpecial Weather StatementCTPFranklin42 min
Jul 26, 7:29 AM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Schuylkill, Union61 min
Jul 26, 7:45 AM EDTSpecial Weather StatementCTPCumberland, Juniata, Perry60 min
Jul 26, 8:41 AM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Lebanon64 min
Jul 26, 1:11 PM EDTSpecial Weather StatementCTPWarren64 min
Jul 26, 1:20 PM EDTSevere Thunderstorm WarningCTPWarren55 min
Jul 26, 1:48 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean, Potter, Warren72 min
Jul 26, 2:25 PM EDTSevere Thunderstorm WarningCTPWarren35 min
Jul 26, 2:51 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, McKean and 3 more69 min
Jul 26, 2:51 PM EDTTornado WarningCTPMcKean, Potter39 min
Jul 26, 3:22 PM EDTTornado WarningCTPPotter, Tioga53 min
Jul 26, 3:29 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Sullivan, Tioga91 min
Jul 26, 3:46 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Columbia, Lycoming and 6 more74 min
Jul 26, 3:54 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon, Mifflin66 min
Jul 26, 4:41 PM EDTTornado WarningCTPColumbia, Lycoming, Montour, Northumberland34 min
Jul 26, 4:48 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Centre, Clearfield, Fulton and 5 more57 min
Jul 26, 4:53 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Northumberland, Snyder and 1 more67 min
Jul 26, 4:58 PM EDTSevere Thunderstorm WarningCTPColumbia32 min
Jul 26, 5:06 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Snyder, Sullivan84 min
Jul 26, 5:09 PM EDTSevere Thunderstorm WarningCTPCentre, Cumberland, Dauphin, Huntingdon, Juniata, Lancaster and 8 more81 min
Jul 26, 5:30 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more60 min
Jul 26, 5:46 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill74 min
Jul 26, 6:04 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Perry, York56 min
Jul 26, 6:26 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more64 min
Jul 26, 6:33 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more57 min
Jul 26, 6:42 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
Jul 26, 6:56 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York49 min
Jul 26, 6:57 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more3 hr
Jul 26, 7:06 PM EDTSpecial Weather StatementCTPClearfield54 min
Jul 26, 7:20 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset70 min
Jul 26, 7:23 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, York52 min
Jul 26, 7:46 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon59 min
Jul 26, 7:52 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more53 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.